# SDR DALA2025012100487

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38743
- Aircraft time: 27,386 hours, 14,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6384637) L2 DOOR FAILED LATCH PULL TEST INSP REF WC#2560-2653. REPLACED L2 DR SLIDE LATCH ASSY REF B737 AMM 25-60. CKS GOOD.
